Jump to content

Propecia


Kakorot17
 Share

Recommended Posts

  • Regular Member
I've recently started propecia about 10 days ago. I'm noticing that I'm shedding a lot of hairs. Does anyone know if thats a side effect or had the same experience?

Nick:eek:

 

This is par for the course. Finasteride can take up to 6 months to even see a decrease in thinning and the full effect may take 1 to 2 years.

 

I started about 6 months ago. For the first 3 months my hair thinned dramatically. At about 4 months people kept on complementing my haircut and now at six months my hair is much thicker than when I started finasteride - and I even have some small hairs growing in the temporal recession area.

 

Be patient and stay on if you are not having any side effects!

Link to comment
Share on other sites

Thanks for the reply! I got a hair transplant on dec. 26th 2013 on the hairline to the mid section of my head. I'm currently using rogaine, laser cap and propecia. I noticed before the transplant I was losing 1-5 hairs on my hand with shampoo. And now it increased to anywhere around 15-25 hairs. This started after I took propecia. Was the thinning very noticeable to you? When you say people were complementing your hair cut, did you mean since it was getting thicker or you changed your look? I'm starting to freak out

Link to comment
Share on other sites

  • Regular Member
Thanks for the reply! I got a hair transplant on dec. 26th 2013 on the hairline to the mid section of my head. I'm currently using rogaine, laser cap and propecia. I noticed before the transplant I was losing 1-5 hairs on my hand with shampoo. And now it increased to anywhere around 15-25 hairs. This started after I took propecia. Was the thinning very noticeable to you? When you say people were complementing your hair cut, did you mean since it was getting thicker or you changed your look? I'm starting to freak out

 

Hi,

 

You could be having some shock loss as well. This should grow back in a few months especially if you stay on finasteride.

 

The thinning was very noticeable to me. I don't know if it was obvious to anyone else. My hair over the past few years started getting finer and straggley. After a few months on finasteride the texture returned to how it was 10 years ago, and the hairs in the front are much thicker. The comments were because of how much better my hair is looking, not for any change in my look.

 

You have had a HT and started finasteride. Both may make things look worse for the next few months. As a consolation - no one thinks a man with thinning hair is anything unusual. Just think how much more hair you will have for 2015 :)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...